Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 33, NWS Bismarck, ND

June 12, 2011Grant County, Morton County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 12, 2011, 8:39 PM MDT for Grant County, Morton County, North Dakota. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2011, 8:39 PM MDT (02:39 UTC)
Expired
Jun 12, 2011, 9:45 PM MDT
In force
66 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
80.0 mph

Counties Grant County, ND, Morton County, ND

The radar

The Bismarck radar (KBIS), 75 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 8:48 PM MDTFUNNEL CLOUD5 S Almont, NDFUNNEL CLOUD REPORT RELAYED BY COUNTY LAW ENFORCEMENT...
Jun 12, 8:50 PM MDTTSTM WND GST 855 E New Salem, NDTWO OUTBUILDINGS HAD ROOFS BLOWN OFF. ONE OF THEM HAD WALLS COLLAPSED...BUT HAD DOORS OPEN ON SOUTH SIDE WHEN STORM HIT. ALL DEBRIS WAS BLOWN TO NORTHEAST. DAMAGE OCCURRED ALONG A LINE FROM 4 MILES EAST OF NEW SALEM TO 9 MILES EAST OF NEW SALEM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 5:28 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1764 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
1.2
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WUUS53 KBIS 130239
SVRBIS
NDC037-059-130345-
/O.NEW.KBIS.SV.W.0033.110613T0239Z-110613T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
939 PM CDT SUN JUN 12 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1045 PM CDT/945 PM MDT/

* AT 939 PM CDT/839 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF GLEN ULLIN TO 9 MILES
  NORTHWEST OF LARK TO 8 MILES WEST OF ST. GERTRUDE...AND MOVING
  NORTHEAST AT 75 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GLEN ULLIN...ALMONT...RALEIGH AND LARK AROUND 845 PM MDT.
  JUDSON...NEW SALEM AND FLASHER AROUND 955 PM CDT.
  SWEET BRIAR LAKE AROUND 1000 PM CDT.
  CROWN BUTTE LAKE AROUND 1005 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING/100
AM MDT MONDAY MORNING/ FOR NORTH DAKOTA.

LAT...LON 4614 10156 4637 10190 4643 10205 4663 10205
      4664 10209 4668 10209 4698 10176 4698 10102
      4659 10090
TIME...MOT...LOC 0239Z 216DEG 67KT 4673 10183 4655 10152
          4627 10150
WIND...HAIL 80MPH <.75IN

$$

ABELING
3 follow-up statements
091 
WWUS53 KBIS 130257
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
957 PM CDT SUN JUN 12 2011

NDC037-059-130345-
/O.CON.KBIS.SV.W.0033.000000T0000Z-110613T0345Z/
GRANT ND-MORTON ND-
957 PM CDT SUN JUN 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MORTON AND
GRANT COUNTIES UNTIL 1045 PM CDT/945 PM MDT/...

AT 952 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 40 MILES WEST OF
MANDAN TO 21 MILES WEST OF MANDAN TO 31 MILES SOUTHWEST OF MANDAN...
MOVING NORTHEAST AT 75 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR NEW SALEM AT 10 PM CDT.

SEVERE THUNDERSTORMS WILL ALSO AFFECT MAINLY RURAL AREAS OF GRANT AND
MORTON COUNTIES...INCLUDING THE FOLLOWING LOCATIONS CROWN BUTTE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. MOVE IMMEDIATELY TO A STURDY BUILDING AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4614 10156 4637 10190 4643 10205 4663 10205
      4664 10209 4668 10209 4698 10176 4698 10102
      4659 10090
TIME...MOT...LOC 0256Z 216DEG 67KT 4685 10168 4681 10125
          4653 10123
WIND...HAIL 80MPH <.75IN

$$

ABELING
940 
WWUS53 KBIS 130314
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1014 PM CDT SUN JUN 12 2011

NDC037-059-130345-
/O.CON.KBIS.SV.W.0033.000000T0000Z-110613T0345Z/
GRANT ND-MORTON ND-
1014 PM CDT SUN JUN 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MORTON AND
CENTRAL GRANT COUNTIES UNTIL 1045 PM CDT/945 PM MDT/...

AT 1011 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF
MANDAN TO 8 MILES SOUTH OF MANDAN...MOVING NORTHEAST AT 60 MPH. THIS 
LINE WILL IMPACT CROWN BUTTE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. MOVE IMMEDIATELY TO A STURDY BUILDING AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4614 10156 4637 10190 4677 10150 4688 10177
      4697 10175 4698 10102 4659 10090
TIME...MOT...LOC 0312Z 216DEG 67KT 4696 10108 4689 10097
          4673 10091
WIND...HAIL 80MPH <.75IN

$$

KINNEY/SCHECK
309 
WWUS53 KBIS 130336
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1036 PM CDT SUN JUN 12 2011

NDC037-059-130346-
/O.EXP.KBIS.SV.W.0033.000000T0000Z-110613T0345Z/
GRANT ND-MORTON ND-
1036 PM CDT SUN JUN 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR MORTON AND CENTRAL GRANT
COUNTIES WILL EXPIRE AT 1045 PM CDT/945 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.

LAT...LON 4614 10156 4637 10190 4677 10150 4688 10177
      4697 10175 4698 10102 4659 10090
TIME...MOT...LOC 0336Z 216DEG 67KT 4732 10069 4725 10058
          4709 10052

$$

KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 8:32 PM MDT, 7 minutes earlier.

Area forecast discussion, Jun 12, 8:32 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
932 PM CDT SUN JUN 12 2011

.UPDATE...NEW FLOOD WARNINGS OVER WEST AND CONTINUED TORNADO WATCH
FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA.

&&

.DISCUSSION...
WIDESPREAD CONVECTION CONTINUES OVER WESTERN PORTIONS OF THE
FORECAST AREA. GRIDS TWEAKED TO RELFECT CURRENT CONDITIONS.

&&

.AVIATION...
CONVECTION OVER THE WESTERN AND SOUTHERN TAF SITES WILL BE
MONITORED TO REFLECT CONDITIONS AT 06Z ISSUANCE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR NDZ001>004-
009>012-017>022-031>035-040>044.

&&

SHORT TERM...HW
AVIATION...HW
Hazardous weather outlook, Jun 12, 2:20 PM MDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
320 PM CDT SUN JUN 12 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-132030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
320 PM CDT SUN JUN 12 2011 /220 PM MDT SUN JUN 12 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME STORMS
THIS AFTERNOON AND EVENING COULD BE SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jun 12, 8:07 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
907 PM CDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     FLASH FLOOD      5 N GLEN ULLIN          46.89N 101.83W
06/12/2011                   MORTON             ND   EMERGENCY MNGR

            1 FOOT OF WATER OVER WEST AND EAST BOUND LANES OF
            INTERSTATE 94 MILE MARKER 106... RELATED 3 CAR ACCIDENT
            WITH HEAVY RAIN AND HAIL.

&&

LHUBER
Local storm report, Jun 12, 8:16 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
916 PM CDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      7 W BOWMAN              46.18N 103.54W
06/12/2011                   BOWMAN             ND   EMERGENCY MNGR

            UP TO ONE FOOT OF WATER FLOWING OVER SOME TOWNSHIP ROADS
            WEST OF BOWMAN. 2.8 INCHES STORM TOTAL RAINFALL.

&&

RK
Local storm report, Jun 12, 8:20 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
920 PM CDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     FUNNEL CLOUD     5 SW RICHARDTON         46.83N 102.39W
06/12/2011                   STARK              ND   EMERGENCY MNGR

            RELAYED BY EMERGENCY MANAGER FROM PUBLIC... BRIEF
            APPEARANCE OF FUNNEL CLOUD...

&&

LHUBER
Local storm report, Jun 12, 8:22 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
922 PM CDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      4 SE HEBRON             46.86N 101.99W
06/12/2011                   MORTON             ND   EMERGENCY MNGR

            INTERSTATE 94 UNDERPASS AT MILE MARKER 103 NEAR EXIT
            102... RELAYED FROM STATE RADIO...

&&

LHUBER
Local storm report, Jun 12, 8:29 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
929 PM CDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     FUNNEL CLOUD     RICHARDTON              46.88N 102.32W
06/12/2011                   STARK              ND   LAW ENFORCEMENT

            FUNNEL CLOUD SPOTTED MOVING NE... RELAYED BY DIC WARN
            POINT...

&&

LHUBER
Local storm report, Jun 12, 8:35 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
935 PM CDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HEAVY SNOW       GLEN ULLIN              46.82N 101.83W
06/12/2011  M2.3 INCH        MORTON             ND   PUBLIC

            2.33 INCHES SINCE 725 PM CDT...

&&

LHUBER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:07 PM MDTSevere Thunderstorm WarningBISBowman, Slope53 min
Jun 12, 6:08 PM MDTTornado WarningBISGrant, Morton22 min
Jun 12, 6:36 PM MDTSevere Thunderstorm WarningBISMercer, Morton, Oliver39 min
Jun 12, 6:47 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer43 min
Jun 12, 6:54 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Stark51 min
Jun 12, 7:01 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger44 min
Jun 12, 7:05 PM MDTSevere Thunderstorm WarningBISMorton, Oliver28 min
Jun 12, 7:14 PM MDTSevere Thunderstorm WarningBISMorton, Oliver28 min
Jun 12, 7:17 PM MDTSevere Thunderstorm WarningBISMercer, Morton, Oliver28 min
Jun 12, 7:25 PM MDTSevere Thunderstorm WarningBISAdams, Bowman50 min
Jun 12, 7:25 PM MDTTornado WarningBISMorton35 min
Jun 12, 7:38 PM MDTSevere Thunderstorm WarningBISAdams, Hettinger57 min
Jun 12, 7:40 PM MDTTornado WarningBISMorton, Oliver35 min
Jun 12, 7:46 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger59 min
Jun 12, 7:56 PM MDTTornado WarningBISMorton34 min
Jun 12, 7:59 PM MDTSevere Thunderstorm WarningBISHettinger46 min
Jun 12, 8:07 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux53 min
Jun 12, 8:09 PM MDTFlash Flood WarningBISAdams, Grant, Hettinger, Morton, Oliver, Sioux and 1 more4 hr
Jun 12, 8:24 PM MDTTornado WarningBISMorton, Oliver36 min
Jun 12, 8:28 PM MDTFlash Flood WarningBISMcLean, Mercer, Oliver4 hr
Jun 12, 8:28 PM MDTTornado WarningBISGrant19 min
Jun 12, 9:02 PM MDTAreal Flood AdvisoryBISAdams, Dunn, Hettinger, McLean, Mercer, Oliver and 1 more17 hr
Jun 12, 9:03 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Logan, McIntosh, Morton, Sioux57 min
Jun 12, 9:09 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Morton, Oliver41 min
Jun 12, 9:23 PM MDTAreal Flood AdvisoryBISBurleigh, Emmons, Grant, Morton, Sioux8 hr
Jun 12, 10:04 PM MDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan, Wells40 min
Jun 13, 12:18 AM MDTAreal Flood WarningBISAdams, Grant, Hettinger, Morton, Oliver, Stark62 hr
Jun 13, 12:59 AM MDTAreal Flood AdvisoryBISBottineau, Burke, McHenry, Mountrail, Pierce, Renville and 2 more6 hr
Jun 13, 1:59 PM MDTAreal Flood WarningBISBurleigh, Emmons, McLean, Mercer, Morton, Oliver and 1 more70 days

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.